Pseudo-iteration semigroups and commuting holomorphic maps
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 5 (1994) no. 1, pp. 33-42
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
A connection between iteration theory and the study of sets of commuting holomorphic maps is investigated, in the unit disc of \( C \). In particular, given two holomorphic maps \( f \) and \( g \) of the unit disc into itself, it is proved that if \( g \) belongs to the pseudo-iteration semigroup of \( f \) (in the sense of Cowen) then - under certain conditions on the behaviour of their iterates - the maps \( f \) and \( g \) commute.
@article{RLIN_1994_9_5_1_a4,
author = {Gentili, Graziano and Vlacci, Fabio},
title = {Pseudo-iteration semigroups and commuting holomorphic maps},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {33--42},
year = {1994},
volume = {Ser. 9, 5},
number = {1},
zbl = {0798.30015},
mrnumber = {MR1273891},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_1_a4/}
}
TY - JOUR AU - Gentili, Graziano AU - Vlacci, Fabio TI - Pseudo-iteration semigroups and commuting holomorphic maps JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1994 SP - 33 EP - 42 VL - 5 IS - 1 UR - http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_1_a4/ LA - en ID - RLIN_1994_9_5_1_a4 ER -
%0 Journal Article %A Gentili, Graziano %A Vlacci, Fabio %T Pseudo-iteration semigroups and commuting holomorphic maps %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1994 %P 33-42 %V 5 %N 1 %U http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_1_a4/ %G en %F RLIN_1994_9_5_1_a4
Gentili, Graziano; Vlacci, Fabio. Pseudo-iteration semigroups and commuting holomorphic maps. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 5 (1994) no. 1, pp. 33-42. http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_1_a4/